Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Burning and itching in the urinary tract. E coli infection in the urine culture report. Symptoms persisting despite taking alcipro

I am suffering from burning and itching in the urinary tract for last 7 days. I have undergone urin culture to which it indicated E.coli infection. I hv been prescribed by one my relative doctor to have ofloxacin (oflomac 200), but as it was unavailable I purchased zenocin 200 (ofloxacin). Immediately after urine culture I hv taken ciprofloxacin (alcipro 500) by consulting internet & after prescription of my relative doctor I hv started taking zenocin 200. But my problem is still persisting. Plz..suggest remedy.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

From your description, it appears that you have not physically met a doctor, who would correlate your condition with the reports, and also choose the best antibiotic for you. Which again depends on your urine culture report, which would show to antibiotic which the infection-causing bacteria would be most susceptible to.

In such a scenario, it is best for you to be treated with the most susceptible antibiotic, emphasizing on the right dosage. We could also assist in relieving you of your symptoms by adding a potassium chloride based solution to your treatment regimen.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications, you could do so by also attaching your urine culture reports. This would help me in ensuring proper treatment of your condition.

Best wishes.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor